# SDR 2005FA0000875

- Difficulty date: June 21, 2005
- Submitted: June 21, 2005
- Operation: General aviation
- Aircraft: N423BA
- Make and model: Let L13 AC BLANIK
- Aircraft serial: 028904
- Aircraft time: 375 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A402092AN
- Condition: Frayed
- Location: Rudder
- Part time: 375 hours
- Component: Rudder Assy, Let
- Component part number: A40250N
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT RUDDER CABLES FOUND FRAYED AT FRONT AND REAR PULLEYS.
